# SDR SIMA20160923001

- Difficulty date: September 23, 2016
- Submitted: September 27, 2016
- Operation: Air carrier
- Aircraft: N630AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145132
- Aircraft time: 40,209 hours, 37,135 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 2413
- Condition: Failed
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CARGO EXTINGUISHER BUTTON WILL NOT ILLUMINATE DURING FIRE TEST.  REMOVED AND REPLACED SMOKE DETECTOR IN THE CARGO COMPARTMENT IAW 26-15-01.  OPS CHECKED GOOD, NO OTHER DEFECTS NOTED AT THIS TIME.
